# SDR UALA2011092605196

- Difficulty date: September 24, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,129 hours, 8,768 cycles
- Engine: Pwa PW4077
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENG TCA THERMOCOUPLE PROBE AT 9 O'CLOCK POS DOES NOT SEAT COMPLETELY. SUSPECT DEBRIS IN HOLE.   INSTALLED TCA PROBE AFTER REMOVAL OF FOD.  5 MIN CHECK ENGINE TEMPS, NORMAL.
